Jump to content
CrazyBoards.org

Recommended Posts

I've been on Seroquel for about 6 months now. I'm currently taking 300-400mg. During the last couple months my desire to live life in any shape or form has gone out the window. I have no motivation, no spark, no friends, no desire to meet people etc. I have all the symptoms of depression only I'm not depressed or suicidal. In fact, I'm content with my life. I literally have to stay in bed until mid afternoon. If I get up I stagger downstairs to eat and it takes all my energy to crawl back upstairs. I haven't practised guitar in months, I rent movies I like only to not have the motivation to watch them. I just don't care to do anything.

Has anyone else experienced extreme exhaustion and apathy from seroquel? Help it feels like my life is just draining through my fingers.

Link to comment
Share on other sites

Do you take your seroquel at night? I guess that's the obvious question. If you're that unhappy, then by all means, tell your pdoc. Mine has put me on abilify during the day, and I still take the 400mg seroquel at night. As far as coherency, I'm doing well. then again, I was operating fine on seroquel during the day, so YMMV definitely applies here.

Link to comment
Share on other sites

Other posters here have said that it can get less sedating at higher doses. As always, YMMV.

I never took more than 200 and had to be sure that I had time to get at least 12 hours of sleep. One fortunate effect of it was that I was again able to drink coffee without extra anxiety. I don't think I'd have been able to stay on it without coffee.

Have you ever taken Wellbutrin at a higher dose than you are on right now? That could help.

Link to comment
Share on other sites

I have all the symptoms of depression only I'm not depressed or suicidal. .... I just don't care to do anything.

Your description sounds like depression, the kind when you are more apathetic than sad. That is how some of my depressions have been. Could it be a breakthrough mood?

I've heard that Seroquel can really make people tired. I'm on Seroquel XR right now, and it is not wiping me out. It is curbing the hypomania & slowing me down, which I want right now.

Definitely talk to the pdoc.

Oreo

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...